# SDR ASAA2017020419668

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,047 hours, 3,598 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Tat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PROBE HEAT,TEMP PROBE LIGHT STAYS ON AFTER ENGINE START AND WITH SWITCH ON, C/B IN. (TAT SHOWS ACTUAL OAT)  ACFT GROUNDED. VERIFIED FAULT, TROUBLE TO TAT PROBE, REMOVED & REPLACED THE PROBE WITH SERVICEABLE UNIT. AFFECTED SYSTEM OPS CHECK IAW AMM 30-30-00-730-801 VERIFIED OPERATION OF PROBE AT TAT.
